Journal article icon

Journal article

Guaranteed error bounds for structured complexity reduction of biochemical networks.

Abstract:

Biological systems are typically modelled by nonlinear differential equations. In an effort to produce high fidelity representations of the underlying phenomena, these models are usually of high dimension and involve multiple temporal and spatial scales. However, this complexity and associated stiffness makes numerical simulation difficult and mathematical analysis impossible. In order to understand the functionality of these systems, these models are usually approximated by lower dimensional...

Expand abstract
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1016/j.jtbi.2012.04.002

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Engineering Science
Role:
Author
Journal:
Journal of theoretical biology
Volume:
304
Pages:
172-182
Publication date:
2012-07-01
DOI:
EISSN:
1095-8541
ISSN:
0022-5193
Source identifiers:
329024
Language:
English
Keywords:
Pubs id:
pubs:329024
UUID:
uuid:1b3e8fb8-d858-4b4e-9ff6-58866859aa3b
Local pid:
pubs:329024
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP